Consistent Systems of Finite Dimensional Distributions

Authors

  • Victor Arzumanian Institute of Mathematics, NAS of Armenia, 24/5 Baghramian Ave., Yerevan, 0019, Armenia
  • Boris Nahapetian Institute of Mathematics, NAS of Armenia, 24/5 Baghramian Ave., Yerevan, 0019, Armenia

Abstract

In the paper we discuss the problem of description of random fields by means of systems of finite dimensional probability distributions. We present from a unified point of view a survey of the various such systems associated with random fields. Then general system of finite dimensional distributions with a suitable consistency condition is introduced. The properties, relations with other systems, as well as the problems of existence and uniqueness of the corresponding random fields are discussed.

Downloads

Published

2015-12-10

How to Cite

Arzumanian, V., & Nahapetian, B. (2015). Consistent Systems of Finite Dimensional Distributions. Armenian Journal of Mathematics, 7(2), 146-163. Retrieved from http://armjmath.sci.am/index.php/ajm/article/view/117